# SDR KCSA202503281045

- Difficulty date: March 28, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 122,911 hours, 25,366 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY SLIDE BOTTLE BATTERY INOP
